Alert archive / New York / Special Weather Statements in 2021

Special Weather Statement, NWS Albany, NY

August 14, 2021Herkimer County, New York

NWS Albany, NY issued this special weather statement at Aug 14, 2021, 3:30 AM EDT for Herkimer County, New York. It was in force for 75 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 14, 2021, 3:30 AM EDT (07:30 UTC)
Expired
Aug 14, 2021, 4:45 AM EDT
In force
75 min
Issued by
NWS Albany, NY
Hail
0.25 in
Wind
30

County Herkimer County, NY

The radar

The Ft Drum radar (KTYX), 80 km from the middle of the area, began a volume at 07:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 7.5 hours before the alert went out and 305 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2021-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 179 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2021-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
179 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
1052 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

514 
WWUS81 KALY 140730
SPSALY

Special Weather Statement
National Weather Service Albany NY
330 AM EDT Sat Aug 14 2021
 
NYZ032-038-140845-
Northern Herkimer NY-Southern Herkimer NY-
330 AM EDT Sat Aug 14 2021

...Strong thunderstorms will impact portions of Herkimer County
through 445 AM EDT...

At 329 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Redfield to near Oneida to near Edmeston.
Movement was northeast at 35 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects. Minor damage to outdoor objects is 
         possible.

Locations impacted include...
Ilion, Herkimer, Little Falls, Old Forge, Mohawk, Frankfort,
Dolgeville, Ohio, West Winfield, Newport, Middleville, Poland, Cold
Brook, Jordanville, Big Moose, Nicks Lake Campground, Alger Island
Public Campground, McKeever, Limekiln Lake Campground and Eagle Bay.

This includes Interstate 90 between exits 29A and 30.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4322 7507 4326 7516 4330 7515 4333 7508
      4410 7517 4405 7506 4406 7485 4349 7477
      4334 7487 4329 7471 4317 7470 4311 7477
      4302 7474 4287 7476 4290 7488 4283 7491
      4291 7510 4286 7514 4286 7521 4305 7522
TIME...MOT...LOC 0729Z 231DEG 31KT 4352 7572 4311 7563 4272 7514 

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

$$

BGM

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this special weather statement went out at Aug 14, 1:42 AM EDT, 1 hour 48 minutes earlier.

Area forecast discussion, Aug 14, 1:42 AM EDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
142 AM EDT Sat Aug 14 2021

.SYNOPSIS...
A cold front will bring some scattered showers and
thunderstorms to the region overnight.  The front will
move south of the region tomorrow with isolated to scattered showers
and thunderstorms ending as cooler and drier air moves in.  Less
humid conditions and pleasant weather are expected Saturday night
through Sunday as high pressure builds in.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
.Update...As of 1:35 AM EDT, skies have become partly cloudy
across much of the region. There are a few showers and some
thunder across northern Herkimer and Hamilton counties, but
otherwise we remain dry for the time being. Based on current
radar reflectivity, still expecting the complex of showers and
thunderstorms located over Western NY ahead of the approaching
cold front to move into our region early this morning around 4
AM. Over the past couple hours, there has been a weakening trend
with these storms, as lightning has decreased and GOES 16 IR
satellite shows that cloud tops are warmer than they were
earlier this evening. There is some elevated instability with
negative showalter values, but storms are actually moving into
an area of lower surface based instability per SPC mesoanalysis.
Therefore, current thinking is that while an isolated stronger
wind gust is possible with some of these storms, we will avoid
widespread severe weather as this complex moves through this
morning. With previous forecast looking good, only made some
minor adjustments to reflect current observations. Previous
discussion below...

Previous [1030 PM EDT]...Remaining portions of severe
thunderstorm watch 437 has been cancelled.

Still some isolated showers/thunderstorms across portions of the
western Mohawk Valley/SW Adirondacks, with dissipating showers
across western New England.

For the overnight hours, expect a relative lull in
shower/thunderstorm coverage through around 3 AM, with best
chances for isolated coverage across the southern Adirondacks
and western Mohawk Valley.

After 3 AM, showers/thunderstorms across NW PA may expand
northeast into central NYS and the SW Adirondacks/Mohawk Valley
region, with increased forcing ahead of the approaching cold
front and also mid level height falls. Locally heavy rainfall
could occur.

Showers/thunderstorms may eventually increase in coverage into
northern/western portions of the Capital Region and Schoharie
Valley by sunrise.

Otherwise, remaining warm and humid overnight, with lows mainly
in the mid 60s to lower 70s. Some patchy fog may form,
especially in areas which received heavy rainfall earlier this
evening.

Previous discussion follows...

The Heat Advisory has expired and the Severe Thunderstorm Watch
was canceled north and west of Albany in eastern NY. A severe
thunderstorm produced the gambit of severe weather for portions
of Albany and the Capital Region. WFO ALY office was also rocked
by numerous close CG strikes, heavy rainfall, wind gusts
estimated to 45-50 mph, and M & M size hail. Voorheesville
reported 1" hail, and several wind damage reports have come in
with some flash flooding near Route 20 in Albany. Please see our
LSR for all the reports.

A few strong to potentially severe thunderstorms are moving
across the mid Hudson Valley. Moderate amounts of instability
remain southeast of the Capital Region with dewpts in the lower
70s. The instability will continue to wane as the prefrontal
trough moves through. The cold front is getting close to western
NY and the St Lawrence River Valley. Some isolated to scattered
showers and a few thunderstorms are possible overnight but they
are not expected to be severe after midnight. The latest 3-km
HRRR continues to show limited and isolated activity overnight
with the most coverage west of the majority of the forecast
area. We continued slight and low chance PoPs after 06Z.

Low temps will be in the 60s to around 70 though a few upper
50s are possible in the southern Dacks.

The cold front should be moving across the western Adirondacks,
northern NY and the Mohawk Valley in the morning.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH MONDAY/...
Tomorrow...The cold front makes steady progress across the
region from northwest to southeast. A chance of showers or
isolated to scattered thunderstorms is possible from southern
VT, the Capital Region and northern Catskills. The limited
heating should preclude a severe threat but some stronger
thunderstorms with gusty winds may be possible close to I-84 in
the afternoon. Stronger cold advection should kick in during the
early afternoon from the Capital Region north and west and then
southeast. A distinct change in the air mass should be felt
with dewpoints falling into the 50s or lower north and west to
northwest winds. Again, this dewpoint boundary may not move
through the southern most zones until the late pm and early
evening. Highs will be in the upper 70s to lower 80s in the
valleys with a few mid 80s near KPOU. Expect upper 60s to
mid/upper 70s over the higher terrain.

Saturday night...Relief from the heat will be felt across the
entire area. Dewpoints will fall into the mid 40s to mid 50s
with northwest to north winds with high pressure building in
from the Great Lakes Region and southeast Canada. Lows will be
in the 50s with some 40s over the southern Greens, southern
Dacks, and eastern Catskills.

Sunday...A beautiful close to the weekend with the 1025 hPa or
so anticyclone building in over NY and New England with lots of
sunshine and fair weather. The strong subsidence from the sfc
high will yield mostly sunny or sunny skies with light winds.
Max temps will be near or slightly below normal for mid-August.
Highs will be in the 75-80F range in the valleys, and mid 60s to
mid 70s over the higher terrain.

Sunday night into Monday...The fair and pleasant weather
continues into early next week with a cool night with lows in
the mid 40s to mid 50s with perhaps some shallow radiational
mist over the river valleys with clear skies and light to calm
winds. High pressure remains over New England with mid and upper
level heights increasing along the East Coast. Temps increase
to seasonal levels with a slight increase in humidity levels but
still fairly comfortable for August with dewpoints in the 50s
to lower 60s.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
After a brief respite from very humid conditions, it looks like
humidity levels will climb through the middle/end of next week,
along with increasing chances for showers and thunderstorms, as
ridging rebuilds off the eastern seaboard.

Shower/thunderstorm coverage looks to be modulated mainly by diurnal
heating, however additional forcing from any remnant tropical entity
from the southeast states could enhance coverage of
showers/thunderstorms, with best chances looking to be sometime next
Wed-Thu.

Otherwise, Tuesday looks to be the transition day in terms of
increasing humidity levels, with dewpoints climbing into the
lower/mid 60s by afternoon. Dewpoints will likely rise into the
mid/upper 60s by Wednesday afternoon, with perhaps some upper 60s to
lower 70s in valley areas late Wednesday into Friday. Highs will
mainly be in the lower/mid 80s in valleys, and 75-80 across higher
terrain, with min temps generally in the lower/mid 60s, except 55-60
across higher elevations.

&&

.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
While VFR conditions are present across the TAF locations,
combination of narrowing dewpoint depressions and approach of
upstream convection will bring about a period of MVFR flight
conditions later overnight into sunrise. Thereafter, a period of VFR
conditions return as we watch the cold front approach and push south
of the region during the daylight morning hours.  A few showers are
possible with frontal passage with the best potential into KPOU
where additional hours of daytime heating are possible before
frontal passage.

In the wake of the frontal passage, west to northwest winds will
increase and decrease shower potential from north to south.  As high
pressure continues to build into the region, so will increase the
potential for VFR conditions and clearing skies.

Outlook...

Saturday Night to Monday Night: No Operational Impact.
NO SIG WX.
Tuesday: Low Operational Impact. Isolated SHRA...TSRA.
Tuesday Night: Low Operational Impact. Isolated SHRA.
Wednesday: Moderate Operational Impact. Scattered SHRA...TSRA.

&&

.FIRE WEATHER...
A cold front and an upper level disturbance will bring
some strong to severe thunderstorms into tonight.  The front will
move south of the region tomorrow with isolated to scattered showers
and thunderstorms ending as cooler and drier air moves in.  Less
humid conditions and pleasant weather are expected Saturday night
through Sunday as high pressure builds in.

The RH values will increase to 90 to 100 percent in the
morning, and lower only to 40 to 60 percent Saturday afternoon.
The max RH values will be in the 80 to 100 percent range Sunday
morning.

The winds will be southwest to west at 5 to 15 mph tonight.
Expect the winds to shift toward the west and northwest at 5 to
15 mph on Saturday. Northwest winds of 5 to 10 mph will persist
Saturday night.

Winds gusts in excess of 30 mph will be possible with any
thunderstorms.

&&

.HYDROLOGY...
Some heavy downpours and localized hydro issues are possible
late this afternoon into Saturday morning with any
thunderstorms. Dry weather returns late Saturday into early next
week.

Any storms with high precipitable water values could bring
some minor flooding of urban, poor drainage and low lying areas
and isolated flash flooding. Some notable rises may occur on
the main stem rivers with heavy rainfall over them. However,
widespread main stem river flooding is not expected at this time.

Flows should lower over the weekend into early next week, as
high pressure ridges in.

The next chance of widespread rainfall will be on Wednesday.

For details on specific area rivers and lakes, including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our
website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...Wasula
NEAR TERM...KL/Main/Wasula
SHORT TERM...Wasula
LONG TERM...KL
AVIATION...BGM
FIRE WEATHER...Wasula
HYDROLOGY...BGM/Wasula
Hazardous weather outlook, Aug 13, 8:38 PM EDT, 6 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
838 PM EDT Fri Aug 13 2021

NYZ051>054-058>061-063>066-141100-
Western Albany-Eastern Albany-Western Rensselaer-Eastern Rensselaer-
Western Greene-Eastern Greene-Western Columbia-Eastern Columbia-
Western Ulster-Eastern Ulster-Western Dutchess-Eastern Dutchess-
838 PM EDT Fri Aug 13 2021

...SEVERE THUNDERSTORM WATCH 437 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for the eastern Capital Region,
Taconics, eastern Catskills, and mid Hudson Valley in eastern New
York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Isolated to scattered non severe thunderstorms are possible on
Saturday.

There is a chance for thunderstorms Wednesday and Thursday, mainly
during the afternoon and evening hours.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about severe weather to the NWS while following
local, state and CDC guidelines.

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>050-082>084-VTZ013>015-
141100-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer-
Southern Fulton-Montgomery-Northern Saratoga-Northern Warren-
Northern Washington-Schoharie-Western Schenectady-
Eastern Schenectady-Southern Saratoga-Northern Fulton-
Southeast Warren-Southern Washington-Bennington-Western Windham-
Eastern Windham-
838 PM EDT Fri Aug 13 2021

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts, the southern Adirondacks, Lake George Saratoga
Region, Mohawk Valley, Schoharie Valley, and the western Capital
Region of eastern New York and southern Vermont.

.DAY ONE...Tonight.

Isolated to scattered thunderstorms are possible overnight. Some
gusty winds and small hail is possible with locally heavy rainfall.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Isolated to scattered non severe thunderstorms are possible on
Saturday.

There is a chance for thunderstorms Wednesday and Thursday, mainly
during the afternoon and evening hours.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Aug 13, 9:37 PM EDT, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
937 PM EDT FRI AUG 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0817 PM     TSTM WND DMG     2 N KERHONKSON          41.81N  74.30W
08/13/2021                   ULSTER             NY   FIRE DEPT/RESCUE

            TREE AND WIRES DOWN ON ROCHESTER CENTER ROAD

&&

EVENT NUMBER ALY2103951

DBT
Local storm report, Aug 13, 9:38 PM EDT, 5 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
938 PM EDT FRI AUG 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 PM     TSTM WND DMG     3 NE KERHONKSON         41.81N  74.25W
08/13/2021                   ULSTER             NY   FIRE DEPT/RESCUE

            WIRES DOWN ON METTACAHONTS ROAD

&&

EVENT NUMBER ALY2103953

DBT
Local storm report, Aug 13, 9:39 PM EDT, 5 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
939 PM EDT FRI AUG 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0834 PM     TSTM WND DMG     1 SSW STONE RIDGE       41.82N  74.17W
08/13/2021                   ULSTER             NY   FIRE DEPT/RESCUE

            TREE AND WIRES DOWN ON REST PLAUS ROAD

&&

EVENT NUMBER ALY2103954

DBT
Special weather statement, Aug 13, 9:54 PM EDT, 5 hours 36 minutes before
Special Weather Statement
National Weather Service Albany NY
954 PM EDT Fri Aug 13 2021

MAZ025-140245-
Southern Berkshire MA-
954 PM EDT Fri Aug 13 2021

...A strong thunderstorm will impact portions of southern Berkshire
County through 1045 PM EDT...

At 954 PM EDT, Doppler radar was tracking a strong thunderstorm near
Sheffield, or near Great Barrington, moving east at 25 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Great Barrington, Sheffield, Otis, Sandisfield, Ashley Falls, New
Marlborough, Monterey, Tyringham, East Sheffield, Hartsville,
Konkapot, Gomorrah, New Boston, North Otis, Newsboy Statue,
Montville, Southfield, East Otis, Cold Spring and South Sandisfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
east central New York.

&&

LAT...LON 4215 7303 4215 7307 4212 7306 4211 7307
      4209 7307 4207 7306 4204 7306 4205 7341
      4212 7346 4218 7348 4218 7347 4230 7300
      4225 7300
TIME...MOT...LOC 0154Z 256DEG 21KT 4214 7340

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

KSL
Local storm report, Aug 13, 10:04 PM EDT, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1004 PM EDT FRI AUG 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     HEAVY RAIN       1 W ALBANY              42.66N  73.80W
08/13/2021  M1.11 INCH       ALBANY             NY   PUBLIC

            MOST FELL IN AN HOUR

&&

EVENT NUMBER ALY2103956

DBT
Special weather statement, Aug 14, 3:30 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Albany NY
330 AM EDT Sat Aug 14 2021

NYZ032-038-140845-
Northern Herkimer NY-Southern Herkimer NY-
330 AM EDT Sat Aug 14 2021

...Strong thunderstorms will impact portions of Herkimer County
through 445 AM EDT...

At 329 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Redfield to near Oneida to near Edmeston.
Movement was northeast at 35 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Ilion, Herkimer, Little Falls, Old Forge, Mohawk, Frankfort,
Dolgeville, Ohio, West Winfield, Newport, Middleville, Poland, Cold
Brook, Jordanville, Big Moose, Nicks Lake Campground, Alger Island
Public Campground, McKeever, Limekiln Lake Campground and Eagle Bay.

This includes Interstate 90 between exits 29A and 30.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4322 7507 4326 7516 4330 7515 4333 7508
      4410 7517 4405 7506 4406 7485 4349 7477
      4334 7487 4329 7471 4317 7470 4311 7477
      4302 7474 4287 7476 4290 7488 4283 7491
      4291 7510 4286 7514 4286 7521 4305 7522
TIME...MOT...LOC 0729Z 231DEG 31KT 4352 7572 4311 7563 4272 7514

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

BGM

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 8:08 PM EDTSpecial Weather StatementALYColumbia52 min
Aug 13, 8:10 PM EDTSpecial Weather StatementALYRensselaer50 min
Aug 13, 8:12 PM EDTSevere Thunderstorm WarningALYDutchess, Ulster47 min
Aug 13, 8:20 PM EDTSpecial Weather StatementALYUlster40 min
Aug 13, 8:47 PM EDTSevere Thunderstorm WarningALYColumbia, Dutchess45 min
Aug 13, 8:50 PM EDTSpecial Weather StatementALYFulton40 min
Aug 13, 9:03 PM EDTSpecial Weather StatementALYColumbia42 min
Aug 14, 4:37 AM EDTSpecial Weather StatementALYHamilton53 min
Aug 13, 9:00 PM EDTSpecial Weather StatementALYWindham45 min
Aug 13, 9:54 PM EDTSpecial Weather StatementALYBerkshire51 min
Aug 14, 3:58 PM EDTSpecial Weather StatementALY47 min

Nearby

Special Weather Statements in New York, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.